Antifibrinolytics



Related Terms: Tranexamic Acid, Intermenstrual Bleeding, Combined Oral Contraceptive Pill, Heavy Bleeding, Irregular Bleeding, Mefenamic Acid, Menorrhagia

Recently Answered Questions


Is it advisable to take Tranlok-E during pregnancy?
Query: Hi doctor, I am a 26 year old female. I have checked my pregnancy test on the 8th of this month and my last LMP was on the 5th of last month. I have consulted the doctor, he confirmed my pregnancy and prescribed me capsule Gestafine 200 (Progesterone soft gelatin 200) one capsule per day for 15 d...  Read Full »
Dr. Sameer Kumar
Family Physician, Obstetrician And Gynaecologist, Infertility Specialist

Answer: Hello, Welcome to icliniq.com. I understand your query completely here. Tranlok-E (combination of Tranexamic acid and Ethamsylate) is an antifibrinolytic. They prevent the blood clot from breaking and hence helps in controlling bleeding. There are insufficient data regarding the safety of Tranexami...  Read Full »
 
I am filling my pad in less than an hour. How to manage this heavy bleeding?
Query: Hi doctor, I am having a lot of clotting bigger than quarter size back to back, filling my tampon or pad in less than an hour. I am not on any medications and there is no bad medical history.  Read Full »
Dr. Sameer Kumar
Family Physician, Obstetrician And Gynaecologist, Infertility Specialist

Answer: Hello, Welcome to icliniq.com. If this is the first time that you are experiencing excessive bleeding and clots are being passed, then you can opt for antifibrinolytics for controlling the bleeding presently. You can choose for an ultrasound pelvis once the bleeding stops to look for an organic ca...  Read Full »
 
How to stop vaginal bleeding after depot injection?
Query: Hello doctor, I am a 22 year old female. On the 24th, I got an implant (rod) in my arm to prevent unwanted pregnancy. 10 days after getting that done, I had bleeding for roughly three months non-stop. So, I started taking the pill for a while but the bleeding did not stop. Roughly two weeks ago, I...  Read Full »
Dr. Sameer Kumar
Family Physician, Obstetrician And Gynaecologist, Infertility Specialist

Answer: Hi, Welcome to icliniq.com. I understand that you are a candidate in whom implanon (birth control implant) did not suit well. It is good that you got it removed. You switched over to depot injection almost immediately. Ideally, you should have given a gap of a month and should have been placed on...  Read Full »
 
Unless I take progesterone, I am bleeding continuously. Why?
Query: Hi doctor, I am 5'10" and 250 lbs. I am 28 years old. I have a history of PCOS, had an endometrial biopsy, and it came back negative for hyperplasia and malignancy. The reason for my visit was period started with passing large clots and continuous period. Currently, I am menstruating for three mon...  Read Full »
Dr. Sameer Kumar
Family Physician, Obstetrician And Gynaecologist, Infertility Specialist

Answer: Hello, Welcome to icliniq.com. This is a typical progesterone deficiency where you should ideally be started on cyclical progesterone therapy from day 11 to day 25 of your cycle or on continuous progesterone therapy for three months. You should take treatment for at least three months to control men...  Read Full »
 
Is it normal to have black discharge after Depo-Provera injection?
Query: Hi doctor, I had an abortion four months ago, I never went back to get checked out and it was a D and E. I am also on Depo-Provera, second dose. I am experiencing dark brown and black discharge with clots. I feel bloated and I have bits of pain. Is this normal?  Read Full »
Dr. Sameer Kumar
Family Physician, Obstetrician And Gynaecologist, Infertility Specialist

Answer: Hello, Welcome to icliniq.com. This is breakthrough bleeding and is a common side effect of Depo-Provera injections (Medroxyprogesterone). This may be seen usually after few days once the lady has increased day-to-day stressors during daily chores. This tends to disrupt the already being maintained ...  Read Full »
 
Do I need to take Pause 500 to stop my heavy menstrual bleeding?
Query: Hello doctor, I am a 26-year-old, sexually inactive woman. My present weight is 77 kg and I have PCOD. Two months back, I tried a weight loss medication and my last period started on 12th, two months before. First I had spotting for 10 days and started bleeding heavily after that and it did not sto...  Read Full »
Dr. Sameer Kumar
Family Physician, Obstetrician And Gynaecologist, Infertility Specialist

Answer: Hello, Welcome to icliniq.com. The bleeding that started after missing Regestrone (Norethisterone) for three days is your withdrawal bleed where endometrial shed has started because you missed daily pills. Now, this endometrium cannot be repaired again by Regesterone once the bleeding has started. S...  Read Full »
 
Please advise regarding storage pool defect.
Query: Hi doctor, My son has storage pool defect. Now, his doctor suspects Crohn's disease on him. All cut tests will result in horrible bleeding time. Should hematology be involved? Should the doctors use coagulant as a precaution? Your further advice would be helpful. Thank you.  Read Full »
Dr. Prakash H Muddegowda
Hematologist

Answer: Hi, Welcome to icliniq.com. Based on your query, my opinion is as follows: Yes, patients with storage pool deficiency (platelet function disorder) will have increased and horrible bleeding time. We are looking at one of the important bleeding disorder here. Unless they have decided to take a biopsy ...  Read Full »
 
I skipped my birth control pill and started spotting. How to manage?
Query: Hi doctor, I went abroad a few days after my period ended. I start birth control on the last day or the day after the last usually. On the second day of my vacation, I started spotting and that has lasted till now. It has been about 10 days. I have been taking my birth control throughout. I only jus...  Read Full »
Dr. Sameer Kumar
Family Physician, Obstetrician And Gynaecologist, Infertility Specialist

Answer: Hello, Welcome to icliniq.com. You are experiencing a breakthrough bleeding occurring due to missing your pills and also probably due to not taking them on time. If it is a combined oral contraceptive pill, then it should be started from day 2 or 3 of your cycle ideally. So, the best is to s...  Read Full »
 
Could vaginal brown discharge be a sign of cervical cancer?
Query: Hi doctor, I am 22 years old and I am sexually active for about four years now. For some 2 to 2.5 years, I am getting an occasional brown vaginal discharge, when I masturbate. Not a lot, just enough to cover my fingers. It does not happen all the time. There is no other pain or symptom associated w...  Read Full »
Dr. Sameer Kumar
Family Physician, Obstetrician And Gynaecologist, Infertility Specialist

Answer: Hello, Welcome to icliniq.com. The dark brown vaginal discharge that you are experiencing, especially after masturbation and usually in the second half of the cycle is often due to luteal phase defect which indicates progesterone deficiency. So, it is suggested that you should get your serum prog...  Read Full »
 
Does ectopic pregnancy cause heavy bleeding, spotting, and abdominal pain?
Query: Hello doctor, I am 21 years old. I decided to contact you because I do not know what to do. I had sex with my husband, and then we found out that he had a chlamydia infection. Since then, I am feeling sick all the time. My stomach was hurting a lot, and I had problems with passing urine, and it sta...  Read Full »
Dr. Sameer Kumar
Family Physician, Obstetrician And Gynaecologist, Infertility Specialist

Answer: Hello, Welcome to icliniq.com. If pregnancy is the concern, then the best way to find out is to get a blood serum beta hCG test done. This is a confirmatory test for pregnancy as the urine pregnancy kits may show false positive results. If the level of hCG is more than 1 or raised, then pregnancy ...  Read Full »
 
 
 

 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Do you have a question on Antifibrinolytics? We have medical experts to help you right away.

Ask a Doctor Online Now!